Alert archive / Alabama / Special Weather Statements in 2011
Special Weather Statement, NWS Huntsville, AL
NWS Huntsville, AL issued this special weather statement at Aug 4, 2011, 3:01 PM CDT for Franklin County, Alabama. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2011, 3:01 PM CDT (20:01 UTC)
- Expired
- Aug 4, 2011, 3:30 PM CDT
- In force
- 29 min
- Issued by
- NWS Huntsville, AL
County Franklin County, AL
The radar
The Columbus AFB radar (KGWX), 73 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3023 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1991 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
175
WWUS84 KHUN 042001
SPSHUN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
301 PM CDT THU AUG 4 2011
ALZ002-003-042030-
COLBERT-FRANKLIN-
301 PM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLBERT AND WESTERN
FRANKLIN COUNTIES UNTIL 330 PM CDT...
AT 301 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TISHOMINGO...MOVING SOUTHEAST AT 25 MPH.
PENNY SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
POGO...MYNOT.
PLEASANT SITE...RED BAY.
HALLTOWN.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3468 8813 3469 8812 3457 8791 3433 8816
3435 8818 3439 8817
TIME...MOT...LOC 1959Z 307DEG 20KT 3459 8816
$$
KTWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this special weather statement went out at Aug 4, 12:08 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Aug 4, 12:08 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1210 PM CDT THU AUG 5 2011 .UPDATE...FOR 18Z TAFS && .AVIATION...VFR CONDITIONS ARE XPCTED TO CONTINUE INTO THE EVENING HRS...BEFORE MVFR VIS DEVELOP FROM 09-14Z FRI. CONVECTIVE ACTIVITY THUS FAR LOOKS TO REMAIN OVER NE AL...E OF THE MAIN TERMINALS THROUGH THE AFTERNOON PERIOD. ADDITIONAL SHRA/TSRA MAY DEVELOP AND MOVE SEWD ACROSS THE AREA LATER TONIGHT...BUT UNCERTAINTY IN THE PLACEMENT AND TIMING OF THE CONVECTION WARRANTS OMITTING FROM THE TAFS ATTM. && .DISCUSSION...AFTER A VERY ACTIVE OVERNIGHT PERIOD IN THE TENNESSEE VALLEY WHERE DAMAGING THUNDERSTORMS AND LOCALIZED FLOODING PLAGUED MANY LOCATIONS...THERE IS CURRENTLY A RELATIVE LULL IN CONVECTIVE ACTIVITY AT THE MOMENT. HOWEVER DESPITE THE WARMING CLOUD TOPS ON IR...A FEW CELLS CONTINUE TO DEVELOP AND SLOWLY DRIFT SOUTHWARD. THERE ARE TWO MAIN CONCERNS FOR THIS MORNINGS UPDATE. THE FIRST IS THE TEMPERATURE FORECAST AS 10AM OBS ARE GENERALLY IN THE MID 70S GIVEN THE RAIN COOLED OVERNIGHT AIRMASS AND LINGERING CLOUD COVERAGE. ALONG OUR WESTERN BORDER WITH MISSISSIPPI...WHERE THERE IS ALREADY A STRONG TEMPERATURE GRADIENT...EXPECTING THE WARMEST TEMPERATURES. HOWEVER...THESE SHOULD STILL ONLY BE ABLE TO REACH THE MID 90S /AT THE MOST/...WHICH WHEN COMBINED WITH MID 70S DEWPOINTS...ONLY PUTS THE MAX HEAT INDEX AT 104/105. BECAUSE OF THIS...HAVE REMOVED THE HEAT ADVISORY FROM THE REMAINDER OF OUR COUNTIES. THE OTHER CONCERN FOR THE DAY CENTERS ON POTENTIAL THUNDERSTORM DEVELOPMENT GIVEN THE COMBINATION OF LINGERING OUTFLOW BOUNDARIES...NORTHWEST FLOW ALOFT...AND DIFFERENTIAL HEATING. THE THUNDERSTORM COMPLEX OVER SOUTH MISSOURI HAS TRACKED SLIGHTLY SOUTH OF EAST IN THE LAST COUPLE OF HOURS...AND MODELS ARE GENERALLY SHOWING A SOUTHWARD MOVEMENT OF THE SYSTEM THROUGH THE AFTERNOON. GIVEN THE UNCERTAINTY AS TO WHERE THIS MCS WILL TRACK...ALONG WITH WHAT TYPE OF LEADING OUTFLOW BOUNDARY WILL BE ABLE TO GENERATE AND MOVE TOWARD THE CWFA...HAVE KEPT SCATTERED THUNDERSTORMS CHANCES IN THE FORECAST FOR THE WHOLE CWFA. SOUNDINGS SUGGEST ELEVATED INSTABILITY AND MODERATELY STEEP LAPSE RATES...WITH THE MAIN THREATS FOR THE AFTERNOON BEING GUSTY/DAMAGING WINDS...HAIL...AND LOCALLY HEAVY RAINFALL. UPDATED ZONES FORTHCOMING SHORTLY. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && UPDATE...09 DISCUSSION...JLL
Hazardous weather outlook, Aug 4, 10:30 AM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1030 AM CDT THU AUG 4 2011 ALZ001>010-016-TNZ076-096-097-051000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1030 AM CDT THU AUG 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS WILL BE POSSIBLE...WITH GUSTY WINDS...HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND TORRENTIAL RAINFALL THE MAIN THREATS WITH THE MAJORITY OF STORMS. HOWEVER...A FEW OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS THROUGH WEDNESDAY. A FEW STRONG STORMS WILL BE POSSIBLE EACH DAY... WITH GUSTY WINDS...LIGHTNING...AND LOCALLY HEAVY RAINFALL THE PRIMARY HAZARDS. HEAT INDEX VALUES MAY REACH DANGEROUS LEVELS THROUGH THE UPCOMING WEEKEND...WITH AFTERNOON HEAT INDICES POSSIBLY WARRANTING HEAT ADVISORIES THROUGH THE PERIOD. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE TODAY...AND STORM REPORTS ARE ALWAYS GREATLY APPRECIATED. DD/JLL
In the hours before
Special weather statement, Aug 4, 1:25 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
125 PM CDT THU AUG 4 2011
ALZ007-041915-
MORGAN-
125 PM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORGAN COUNTY UNTIL
215 PM CDT...
AT 125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TRIANA...OR 11 MILES SOUTH OF MADISON...
MOVING SOUTHEAST AT 20 MPH.
WINDS UP TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
SOMERVILLE...VALHERMOSO SPRINGS.
VALHERMOSO SPRINGS.
FLORETTE...MORGAN CITY.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3456 8687 3456 8685 3456 8684 3455 8676
3457 8674 3447 8656 3435 8681
TIME...MOT...LOC 1824Z 329DEG 19KT 3454 8678
KTWSpecial weather statement, Aug 4, 1:57 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
157 PM CDT THU AUG 4 2011
ALZ008-041945-
MARSHALL-
157 PM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL COUNTY UNTIL 245 PM
CDT...
AT 156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR UNION GROVE...OR 6 MILES NORTH OF ARAB...
MOVING SOUTH AT 20 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
UNION GROVE.
EDDY.
ARAB.
HYATT...HIGH POINT.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3425 8645 3429 8646 3429 8648 3430 8648
3431 8656 3442 8658 3448 8645 3425 8625
3419 8640
TIME...MOT...LOC 1856Z 338DEG 19KT 3440 8649
KTWSpecial weather statement, Aug 4, 2:09 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
209 PM CDT THU AUG 4 2011
ALZ010-041930-
DE KALB-
209 PM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB COUNTY UNTIL 230 PM CDT...
AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR HOPEWELL TO
COLLBRAN...MOVING SOUTH AT 30 MPH.
WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
SKIRUM...CROSSVILLE.
GERALDINE.
KILPATRICK.
ARONA.
LEBANON.
COLLINSVILLE.
RODENTOWN.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3425 8578 3425 8580 3424 8581 3423 8584
3420 8584 3419 8584 3420 8610 3444 8610
3447 8606 3448 8600 3452 8591 3430 8572
TIME...MOT...LOC 1907Z 340DEG 24KT 3436 8597
KTWSpecial weather statement, Aug 4, 2:27 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
227 PM CDT THU AUG 4 2011
ALZ016-042000-
CULLMAN-
227 PM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 300 PM
CDT...
AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BAILEYTON...MOVING SOUTH AT 20 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
BAILEYTON.
HOLLY POND.
WALTER.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3427 8673 3430 8663 3430 8649 3426 8645
3424 8652 3412 8660 3412 8662 3408 8666
3408 8669 3405 8668 3405 8670 3404 8670
3403 8671
TIME...MOT...LOC 1927Z 352DEG 19KT 3425 8658
KTWSpecial weather statement, Aug 4, 2:43 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 243 PM CDT THU AUG 4 2011 ALZ002-003-042030- COLBERT-FRANKLIN- 243 PM CDT THU AUG 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR COLBERT AND FRANKLIN COUNTIES UNTIL 330 PM CDT... AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CROOKED OAK...OR 8 MILES NORTHWEST OF RUSSELLVILLE...MOVING SOUTHEAST AT 30 MPH. PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... BELGREEN. RUSSELLVILLE...PLEASANT RIDGE. ISBELL...ROCKWOOD. SPRUCE PINE...DUKETON. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 3441 8753 3431 8784 3463 8792 3467 8780 TIME...MOT...LOC 1943Z 333DEG 27KT 3458 8781
Special weather statement, Aug 4, 3:01 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
301 PM CDT THU AUG 4 2011
ALZ002-003-042030-
COLBERT-FRANKLIN-
301 PM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLBERT AND WESTERN
FRANKLIN COUNTIES UNTIL 330 PM CDT...
AT 301 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TISHOMINGO...MOVING SOUTHEAST AT 25 MPH.
PENNY SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
POGO...MYNOT.
PLEASANT SITE...RED BAY.
HALLTOWN.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3468 8813 3469 8812 3457 8791 3433 8816
3435 8818 3439 8817
TIME...MOT...LOC 1959Z 307DEG 20KT 3459 8816
KTWThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 10:39 PM CDT | Heat Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 7 hr |
| Aug 3, 11:31 PM CDT | Special Weather Statement | HUN | Jackson | 29 min |
| Aug 3, 11:36 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 24 min |
| Aug 3, 11:45 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone, Madison | 30 min |
| Aug 3, 11:58 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 32 min |
| Aug 4, 12:04 AM CDT | Flash Flood Warning | HUN | Jackson, Lauderdale, Lawrence, Limestone, Madison | 3 hr |
| Aug 4, 12:13 AM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone, Madison, Marshall, Morgan | 47 min |
| Aug 4, 12:20 AM CDT | Severe Thunderstorm Warning | HUN | Cullman, Lawrence, Madison, Marshall, Morgan | 40 min |
| Aug 4, 12:30 AM CDT | Special Weather Statement | HUN | DeKalb, Jackson | 45 min |
| Aug 4, 12:45 AM CDT | Severe Thunderstorm Warning | HUN | Cullman | 30 min |
| Aug 4, 12:46 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Marshall | 31 min |
| Aug 4, 1:22 AM CDT | Special Weather Statement | HUN | Limestone | 38 min |
| Aug 4, 1:35 AM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Limestone | 40 min |
| Aug 4, 1:55 AM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison, Morgan | 50 min |
| Aug 4, 2:13 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 47 min |
| Aug 4, 2:30 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Morgan | 45 min |
| Aug 4, 2:38 AM CDT | Flash Flood Warning | HUN | Cullman, DeKalb, Jackson, Lawrence, Limestone, Madison and 2 more | 3 hr |
| Aug 4, 2:46 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 44 min |
| Aug 4, 2:57 AM CDT | Areal Flood Warning | HUN | Jackson, Lauderdale, Lawrence, Limestone, Madison | 6 hr |
| Aug 4, 3:05 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 40 min |
| Aug 4, 3:09 AM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale, Lawrence | 3 hr |
| Aug 4, 3:14 AM CDT | Special Weather Statement | HUN | Cullman | 46 min |
| Aug 4, 3:20 AM CDT | Special Weather Statement | HUN | Limestone | 40 min |
| Aug 4, 3:21 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 39 min |
| Aug 4, 3:50 AM CDT | Special Weather Statement | HUN | Morgan | 40 min |
| Aug 4, 5:35 AM CDT | Areal Flood Warning | HUN | Cullman, DeKalb, Jackson, Lawrence, Limestone, Madison and 2 more | 3 hr |
| Aug 4, 5:37 AM CDT | Heat Advisory | HUN | Colbert, Cullman, Franklin, Lauderdale, Lawrence, Limestone and 3 more | 5 hr |
| Aug 4, 5:53 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 37 min |
| Aug 4, 6:00 AM CDT | Areal Flood Warning | HUN | Colbert, Lauderdale, Lawrence | 3 hr |
| Aug 4, 6:01 AM CDT | Special Weather Statement | HUN | Morgan | 44 min |
| Aug 4, 6:25 AM CDT | Special Weather Statement | HUN | Limestone | 50 min |
| Aug 4, 6:29 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 46 min |
| Aug 4, 7:11 AM CDT | Special Weather Statement | HUN | Limestone, Morgan | 64 min |
| Aug 4, 7:15 AM CDT | Special Weather Statement | HUN | Lawrence | 30 min |
| Aug 4, 7:50 AM CDT | Special Weather Statement | HUN | Limestone | 55 min |
| Aug 4, 8:21 AM CDT | Special Weather Statement | HUN | DeKalb | 24 min |
| Aug 4, 8:37 AM CDT | Special Weather Statement | HUN | Morgan | 53 min |
| Aug 4, 9:45 AM CDT | Special Weather Statement | HUN | Morgan | 30 min |
| Aug 4, 9:55 AM CDT | Special Weather Statement | HUN | Madison | 50 min |
| Aug 4, 10:03 AM CDT | Severe Thunderstorm Warning | HUN | Madison | 42 min |
| Aug 4, 10:09 AM CDT | Special Weather Statement | HUN | DeKalb | 51 min |
| Aug 4, 10:15 AM CDT | Special Weather Statement | HUN | DeKalb | 45 min |
| Aug 4, 10:25 AM CDT | Special Weather Statement | HUN | Jackson | 35 min |
| Aug 4, 10:43 AM CDT | Special Weather Statement | HUN | Marshall | 47 min |
| Aug 4, 10:50 AM CDT | Special Weather Statement | HUN | DeKalb | 40 min |
| Aug 4, 10:54 AM CDT | Special Weather Statement | HUN | Marshall | 36 min |
| Aug 4, 11:05 AM CDT | Severe Thunderstorm Warning | HUN | Marshall | 25 min |
| Aug 4, 11:11 AM CDT | Special Weather Statement | HUN | DeKalb | 49 min |
| Aug 4, 11:14 AM CDT | Special Weather Statement | HUN | Cullman | 31 min |
| Aug 4, 11:17 AM CDT | Special Weather Statement | HUN | Jackson | 28 min |
| Aug 4, 11:24 AM CDT | Special Weather Statement | HUN | Marshall | 51 min |
| Aug 4, 11:34 AM CDT | Severe Thunderstorm Warning | HUN | Jackson | 26 min |
| Aug 4, 11:53 AM CDT | Special Weather Statement | HUN | DeKalb | 22 min |
| Aug 4, 12:01 PM CDT | Special Weather Statement | HUN | DeKalb | 44 min |
| Aug 4, 12:04 PM CDT | Special Weather Statement | HUN | Madison | 26 min |
| Aug 4, 12:45 PM CDT | Special Weather Statement | HUN | DeKalb | 45 min |
| Aug 4, 12:55 PM CDT | Special Weather Statement | HUN | Jackson | 50 min |
| Aug 4, 1:05 PM CDT | Special Weather Statement | HUN | Jackson | 55 min |
| Aug 4, 1:14 PM CDT | Special Weather Statement | HUN | Marshall | 46 min |
| Aug 4, 1:25 PM CDT | Special Weather Statement | HUN | Morgan | 50 min |
| Aug 4, 1:57 PM CDT | Special Weather Statement | HUN | Marshall | 48 min |
| Aug 4, 2:09 PM CDT | Special Weather Statement | HUN | DeKalb | 21 min |
| Aug 4, 2:27 PM CDT | Special Weather Statement | HUN | Blount | 33 min |
| Aug 4, 2:43 PM CDT | Special Weather Statement | HUN | Franklin | 47 min |
| Aug 4, 3:06 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 39 min |
| Aug 4, 3:16 PM CDT | Special Weather Statement | HUN | Lawrence | 44 min |
| Aug 4, 3:18 PM CDT | Special Weather Statement | HUN | Lawrence | 42 min |
| Aug 4, 3:42 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 15 min |
| Aug 4, 4:03 PM CDT | Special Weather Statement | HUN | Lauderdale | 27 min |
| Aug 4, 4:17 PM CDT | Special Weather Statement | HUN | Cullman | 43 min |
| Aug 4, 4:47 PM CDT | Special Weather Statement | HUN | Colbert | 43 min |
| Aug 4, 4:56 PM CDT | Special Weather Statement | HUN | Lauderdale | 34 min |
| Aug 4, 5:36 PM CDT | Special Weather Statement | HUN | Colbert, Lawrence | 24 min |
| Aug 4, 5:47 PM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale | 3 hr |
| Aug 4, 5:56 PM CDT | Special Weather Statement | HUN | Franklin, Lawrence | 34 min |
| Aug 4, 6:11 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 38 min |
| Aug 3, 10:21 PM CDT | Special Weather Statement | HUN | Franklin | 24 min |
| Aug 3, 10:40 PM CDT | Special Weather Statement | HUN | Lincoln | 35 min |
| Aug 3, 11:16 PM CDT | Special Weather Statement | HUN | Lincoln | 29 min |
| Aug 3, 11:44 PM CDT | Flash Flood Warning | HUN | Lincoln | 3 hr |
Nearby
Special Weather Statements in Alabama, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.